On Solvable Normal Subgroups of Finite Groups

Authors

  • E. E. Gribovskaya
  • V. S. Monakhov
  • V. M. Sel’kin

Abstract

We consider solvable invariant subgroups of a finite group with bounded primary indices of maximal subgroups. We establish that an invariant subgroup of this type belongs to the product of classical formations and investigate its dispersibility.

Published

25.07.2002

Issue

Section

Research articles

How to Cite

Gribovskaya, E. E., et al. “On Solvable Normal Subgroups of Finite Groups”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 7, July 2002, pp. 950-6, https://umj.imath.kiev.ua/index.php/umj/article/view/4131.